https://en.wikipedia.org/wiki/Dopamine_antagonist - Most antipsychotics are dopamine antagonists,..... prolonged / unregulated / incautious / uninformed / uninhibited intakes / usages of such medications may endanger its users to the eventually-inevitable disastrous medicational side effects (due to the unavoidably gradual accumulations of dopamine receptors blocking agents - dopamine antagonist chemicals time over time in their bodies) of Extrapyramidal symptoms (EPS) associated with typical antipsychotics:
Early stage – occurs at onset of treatment or following increased dose, patients recover when dose is decreased
Acute dystonias – muscle spasms and sustained abnormal postures and onset occurs within a few days; can be treated with anticholinergics
risk factors include age, gender and family history
Akathisia - pacing and restlessness and onset occurs within the first few months;
Any medications within the family of neuroleptics can cause the condition, though typical antipsychotics appear to have a higher risk than atypicals, specifically first generation antipsychotics like haloperidol. Onset is often within a few weeks of starting the medication but can occur at any time. Risk factors include dehydration, agitation, and catatonia.